| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 182, 202 and 264 mg/dl.The customer's expected fasting blood glucose test result is 80 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 01/16/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).The customer takes her blood test fasting.She only used the meter 3 times and she is not using it anymore.